Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed with Rheumatoid Arthritis. Having no symptoms. Side effects of methotrexate and other options for treatment?

I am 38 female recently diagnosed with Rheumatoid Arthritis . I have been told I have extreme levels in my blood and a type of RA that is dangerous because I don t feel the pain so I would not be able to treat the symptoms as need so now taking inflamitory drugs every day along with folic acid and methotrexate . I am slightly concerned of the sided effects of Methotrexate and was wondering are there other options for me for treatment.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
RA is a chronic systemic inflammatory disease characterized by symmetrical,deforming peripheral polyarthritis.
You must be seen by a rheumatologist as early as possible for specialist assessment.
Early use of disease modifying drugs improve symptoms and longterm outcomes.
There are many other options like LEFUNOMIDE,SULFASALAZINE,HYDROXYCHLOROQUINE, etc besides methotrexate.
Consult a rheumatologist for the proper treatment.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor